# SDR AALA20140513005

- Difficulty date: May 13, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 62,658 hours, 10,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE FUSELAGE SKIN, 16 INCHES BELOW THE RT NR 1 DOOR AT STATION 337 & STRINGER 22 RT.  INSTALLED DOUBLER IAW EA 767-53-020977.
